Alert archive / Nebraska / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 29, 2013, 4:42 PM CDT for Custer County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 4:42 PM CDT (21:42 UTC)
- Expired
- May 29, 2013, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, NE
The radar
The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:13 PM CDT | FLASH FLOOD | 4 Wnw Broken Bow, NE | BRIDGE WASHED OUT ON THE CALLAWAY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
933 WGUS53 KLBF 292142 FFWLBF NEC041-300030- /O.NEW.KLBF.FF.W.0001.130529T2142Z-130530T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 442 PM CDT WED MAY 29 2013 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... * UNTIL 730 PM CDT * AT 440 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. OVER TWO INCHES OF RAINFALL HAS FALLEN. HIGHWAY 2 BETWEEN BROKEN BOW AND MERNA HAS SEVERAL PLACES WITH WATER OVER THE ROAD. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MERNA. && LAT...LON 4152 9959 4128 9972 4129 9989 4153 9974 $$ TAYLOR
1 follow-up statement
963 WGUS73 KLBF 292317 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 617 PM CDT WED MAY 29 2013 NEC041-300030- /O.CON.KLBF.FF.W.0001.000000T0000Z-130530T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER NE- 617 PM CDT WED MAY 29 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CUSTER COUNTY UNTIL 730 PM CDT... RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... MERNA. WATER HAS BEEN REPORTED OVER HIGHWAY 2 BETWEEN BROKEN BOW AND MERNA. LAT...LON 4152 9959 4128 9972 4129 9989 4153 9974 $$ TAYLOR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:22 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 29, 3:22 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT WED MAY 29 2013 .SYNOPSIS... THE UPPER LEVEL TROF IS LIFTING THROUGH THE FCST AREA TONIGHT PRODUCING SEVERE WEATHER AND VERY HEAVY RAIN. A CLOSED UPPER LEVEL LOW FORMS ACROSS THE DAKOTAS THURSDAY AND FRIDAY PRODUCING COOL WEATHER THROUGH SUNDAY. THE NEXT CHANCE OF THUNDERSTORMS DEVELOPS MONDAY AND TUESDAY. && .DISCUSSION... TONIGHT AND THURSDAY... SFC LOW CENTERED IN EAST CENTRAL COLORADO WILL REMAIN NEARLY STATIONARY THIS AFTERNOON...AS A STRONG PV ANOMALY MOVES EAST TOWARD THE CENTRAL PLAINS. A WARM FRONT ARCING NORTHEAST FROM THE LOW ACROSS SOUTHWEST INTO CENTRAL NEBRASKA WILL REMAIN NEARLY STATIONARY...AND BE THE FOCUS FOR INTENSE CONVECTION MID TO LATE AFTERNOON. ANOTHER AREA FOR CONVECTIVE DEVELOPMENT WILL BE ACROSS THE NEB PANHANDLE INTO NORTHEAST COLORADO...WHERE A PACIFIC COLD FRONT WILL BE PUSHING EASTWARD. IT APPEARS THAT SUPERCELLS ARE MOST LIKELY ALONG THE WARM FRONT ACROSS SOUTHWEST INTO CENTRAL NEBRASKA...WITH MORE OF A MULTICELL ENVIRONMENT ALONG THE PACIFIC COLD FRONT. THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY ALONG THE WARM FRONT...WHERE 0 TO 3 KM HELICITY VALUES INCREASE THIS AFTERNOON. LOCALLY HEAVY RAIN IS POSSIBLE...AND SOME LOCALIZED FLOODING CANNOT BE RULED OUT...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN THE LAST FEW DAYS. STORMS SHOULD QUICKLY CONGEAL INTO A COMPLEX ACROSS SOUTHWEST INTO NORTH CENTRAL NEBRASKA THIS EVENING...AND MOVE NORTH INTO SOUTH DAKOTA BY LATE EVENING. PRECIPITATION SHOULD LARGELY END BY MIDNIGHT ACROSS MOST OF THE FORECAST AREA. AN UPPER LEVEL LOW WILL REMAIN IN SOUTH DAKOTA THURSDAY...AND WITH COLD AIR ALOFT...EXPECT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN NEBRASKA DURING THE AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY... AN UPPER LEVEL LOW WILL CUT OFF ACROSS THE DAKOTAS THURSDAY NIGHT AND DRIFT EAST THROUGH THRU THE UPPER MIDWEST BEFORE OPENING UP ACROSS THE NRN GREAT LAKES SATURDAY. THIS WILL PULL COOL AIR INTO THE FCST AREA WITH H1000-500 THICKNESSES FALLING TO THE LOW 550S. HIGH TEMPERATURES FRIDAY IN THE 60S AND LOWER 70S DROP TO 60S SATURDAY. SFC LOW PRESSURE WILL TRACK NORTH INTO THE DAKOTAS TONIGHT AND THURSDAY AND THEN DO A LOOP BACK SOUTH FRIDAY. THIS WILL TIGHTEN UP THE SFC PRESSURE GRADIENT ACROSS NRN NEBRASKA FRIDAY AND SFC WINDS WILL INCREASE TO NEAR 30 MPH...BUT MAINLY ACROSS WRN NEB DUE TO THE TIMING OF HIGH PRESSURE BUILDING INTO THE FCST AREA. THE STRONGEST GRADIENT ACROSS NCNTL NEB SETS UP FRIDAY NIGHT THROUGH SATURDAY MORNING AND DIURNAL COOLING MAY DAMPEN WINDS TO 20 MPH IN THOSE AREAS. COLD AIR ALOFT...H500 MB TEMPS -16C TO -20C THURSDAY NIGHT THROUGH SATURDAY WOULD SUPPORT MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NRN NEB. THE BEST FORCING FOR RAIN DEVELOPS FRIDAY AFTN AND NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH AND EAST THROUGH THE FCST AREA. SATURDAY NIGHT THROUGH THURSDAY MORNING... COOL HIGH PRESSURE FROM CANADA MOVES DIRECTLY OVER THE FCST AREA SUNDAY MORNING. LOW TEMPERATURES IN THE 40S ARE EXPECTED. THIS HIGH WILL MOVE QUICKLY OFF TO THE EAST ON SUNDAY WITH SOUTHERLY RETURN FLOW DEVELOPING IN THE AFTN. RETURN FLOW SHOULD CONTINUE MONDAY AND TUESDAY...ULTIMATELY LEADING UP TO A DESTABILIZATION OF THE ATMOSPHERE AS DEW POINTS RISE INTO THE 50S TO NEAR 60 AND A DEEP UPPER LEVEL TROF DROPS THROUGH THE NRN HIGH PLAINS. THUS IT WOULD APPEAR THE INGREDIENTS FOR THUNDERSTORMS WILL COME TOGETHER MONDAY NIGHT THROUGH TUESDAY NIGHT FOLLOWED BY A COLD FRONT TUESDAY NIGHT WITH COOLER HIGHS WEDNESDAY. GIVEN THAT WINDS ALOFT WILL INCREASE AS THE UPPER LOW DROPS INTO THE NRN PLAINS...THE ODDS THAT THUNDERSTORMS TUESDAY WOULD BE SEVERE ARE HIGHER THAN AVERAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1240 PM CDT WED MAY 29 2013 SCT TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. AREAS OF MVFR WILL ALSO RESIDE IN AREAS OF LOWER CLOUDS. THUNDERSTORMS EXPECTED TO QUITE WIDESPREAD MID TO LATE AFTERNOON...THEN DIMINISH THIS EVENING WITH IMPROVING OVERALL CONDITIONS. && .HYDROLOGY... ALL INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AS THUNDERSTORMS AND PWAT OVER 1.25 INCHES LIFT NORTH TONIGHT. FLOOD PROBLEMS WILL BE CONTINGENT ON CELL TRAINING AND/OR CELLS MERGERS. MEAN STORM MOTION APPEARS TO BE AT 20 MPH OR SO WHICH IS FAST FOR A HEAVY RAIN EVENT EXCLUSIVE OF MERGERS AND ECHO TRAINING. EITHER WAY RADAR WILL BE MONITORED FOR FLOOD POTENTIAL. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...TAYLOR LONG TERM...CDC AVIATION....TAYLOR
Hazardous weather outlook, May 29, 10:03 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1003 AM CDT WED MAY 29 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-301515- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1003 AM CDT WED MAY 29 2013 /903 AM MDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE LATER THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. IN ADDITION TO THE SEVERE THREAT...HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 29, 3:49 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 11 SW IMPERIAL 40.40N 101.79W
05/29/2013 E1.50 INCH CHASE NE PUBLIC
&&
JSWEETLocal storm report, May 29, 3:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 NW HAYES CENTER 40.52N 101.03W
05/29/2013 E1.00 INCH HAYES NE CO-OP OBSERVER
1.95 INCHES OF RAINFALL SINCE 2 PM.
&&
JSWEETLocal storm report, May 29, 3:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL CURTIS 40.63N 100.51W
05/29/2013 M1.00 INCH FRONTIER NE LAW ENFORCEMENT
HAIL LASTED FOR TEN MINUTES.
0149 PM HAIL MAXWELL 41.08N 100.53W
05/29/2013 E1.00 INCH LINCOLN NE PUBLIC
0159 PM HAIL 10 S HAYES CENTER 40.37N 101.02W
05/29/2013 E1.00 INCH HAYES NE PUBLIC
0159 PM HAIL 10 SSE HAYES CENTER 40.38N 100.95W
05/29/2013 E1.00 INCH HAYES NE PUBLIC
0300 PM HAIL 1 NW HAYES CENTER 40.52N 101.03W
05/29/2013 E1.00 INCH HAYES NE CO-OP OBSERVER
1.95 INCHES OF RAINFALL SINCE 2 PM.
0308 PM HAIL 10 N BRADY 41.17N 100.37W
05/29/2013 E1.00 INCH LINCOLN NE PUBLIC
0316 PM HAIL 8 WSW WELLFLEET 40.71N 100.87W
05/29/2013 E1.25 INCH LINCOLN NE PUBLIC
0320 PM HAIL 6 S CHAMPION 40.38N 101.71W
05/29/2013 E1.00 INCH CHASE NE PUBLIC
0332 PM HAIL 11 NE MAXWELL 41.19N 100.38W
05/29/2013 E1.50 INCH LINCOLN NE PUBLIC
0333 PM HAIL 11 SW IMPERIAL 40.40N 101.79W
05/29/2013 E1.50 INCH CHASE NE PUBLIC
0341 PM HAIL 8 SW CALLAWAY 41.21N 100.03W
05/29/2013 M1.50 INCH CUSTER NE TRAINED SPOTTER
&&
CCOLELocal storm report, May 29, 4:08 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 6 NNW CALLAWAY 41.37N 99.96W
05/29/2013 E1.25 INCH CUSTER NE PUBLIC
&&
JSWEETSpecial weather statement, May 29, 4:10 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 310 PM MDT WED MAY 29 2013 NEZ058-069-292200- CHASE NE-PERKINS NE- 310 PM MDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND CENTRAL CHASE COUNTIES UNTIL 400 PM MDT... AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CHAMPION...OR 7 MILES WEST OF IMPERIAL...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN CHASE AND SOUTHERN PERKINS COUNTIES. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 60. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KNUTSVIG
Local storm report, May 29, 4:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 3 N WEISSERT 41.51N 99.45W
05/29/2013 E1.75 INCH CUSTER NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| May 28, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 9:00 PM CDT | Tornado Warning | LBF | Deuel, Keith | 45 min |
| May 28, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 28, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 51 min |
| May 28, 10:54 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 51 min |
| May 28, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| May 28, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 47 min |
| May 28, 11:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| May 29, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | McPherson | 24 min |
| May 29, 12:47 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| May 29, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 29, 1:07 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 29, 2:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| May 29, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| May 29, 1:20 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 40 min |
| May 29, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 1:52 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 53 min |
| May 29, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 2:43 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 32 min |
| May 29, 2:54 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 35 min |
| May 29, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 29, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| May 29, 3:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 29, 3:50 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| May 29, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:35 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:58 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 32 min |
| May 29, 5:19 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 41 min |
| May 29, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 46 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 41 min |
| May 29, 5:51 PM CDT | Flash Flood Warning | LBF | Custer, Loup | 3 hr |
| May 29, 5:55 PM CDT | Flash Flood Warning | LBF | Garfield | 3 hr |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
Nearby
Flash Flood Warnings in Nebraska, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.